Nausea / Vomiting - Chemotherapy Induced Questions
Displaying 11 questions associated with Nausea / Vomiting - Chemotherapy Induced.
I smoke pot, to ease w/ chronic pain, nausea, anxiety etc.. I'd rather take a pill vrs. smoking. I benefit immensely from pot, but would be healthier not to smoke it. I'd would think? If anyone has any other names for THC pharmaceuticals, would be very appreciative!
I had a seizure the other night and the doctor prescribed me with Ativan and I take it 3 times a day one when I get up mid of day then when I go to bed but I also take clonidine to sleep at night, so would it be fine to mix those two? Please hurry back to my question so I can sleep!
I am celiac and I am worried about taking this medicine.
I recently started taking lexapro and I know it takes a few weeks until it works has anyone been on lexapro and took cannabis or is it a bad interaction? I am reaching out to my provider about this but I have not got a call back so thought it was worth a try to ask?